What could cause sudden burning sensation along with red lines on the leg which lasted for a short duration?

default
Posted on Fri, 15 Nov 2019 in Skin Hair and Nails
Question: Greetings. I am attaching a photo of the back of my wife's leg where today she suddenly experienced burning and several red lines on the skin. Then they disappeared a while lstrr with some residual burning sensation. What could this be? An allergy? Something else? Thank you.
doctor
Answered by Dr. Asmeet Kaur Sawhney 1 hour later
Brief Answer:
Urticarial rash, can take antihistaminic if recurs

Detailed Answer:

Hi,

It seems to be an urticarial rash which is an allergic reaction.
If it recurs she can take antihistaminic like tablet Cetrizine 10 mg once daily for few days.

Hope I have answered your query. Let me know if I can assist you further.

Regards
Dr Asmeet

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney 12 minutes later
Thank you. There is no itching, just the burning sensation and strange lines. What would cause a sudden onset of this? It seems very strange.....
doctor
Answered by Dr. Asmeet Kaur Sawhney 1 hour later
Brief Answer:
Welcome

Detailed Answer:

Hi,

It could be due to multiple causes like food or drug allergy, any sub-clinical infection in the body, insect bite, thyroid disorders. In one third of the individuals, it occurs without any cause.

Hope I have answered your query.

Regards


Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 4277 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

122 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2